# SDR DALA2019060433386

- Difficulty date: June 1, 2019
- Submitted: June 4, 2019
- Operation: Air carrier
- Aircraft: N960DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53530
- Aircraft time: 55,229 hours, 29,380 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cable
- Condition: Damaged
- Location: Tailcon Release
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TAIL CONE EMERGENCY RELEASE FOUND PULL CABLE DAMAGE. R & R TAIL CONE NITROGEN EMERGENCY RELEASE PULL CABLE ON WORK CARD 5352-7116. (LP# 5618816)
